IJPAM: Volume 75, No. 1 (2012)
Department of Mathematics
University of Iowa
Iowa City, Iowa, 52242, USA
Abstract. We extend a -adic spectral theorem of M. M. Vishik to a certain class of -adic Banach algebras. This class includes inductive limits of finite-dimensional -adic Banach algebras of the form , where is a -adic Banach space of the form , being a finite nonempty set. In particular, we present a -adic spectral theorem for -adic UHF algebras and -adic TUHF algebras (Triangular UHF Algebras).
Received: November 11, 2011
AMS Subject Classification: 12J99, 46L99, 46S10
Key Words and Phrases: -adic Banach algebras, -adic UHF algebras, -adic spectral theorem, -adic triangular UHF algebras
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395